Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor side effects and withdrawral

Posted by bigbertha on July 6, 1999, at 9:36:42

In reply to Effexor side effects and withdrawral, posted by catherine lawrence on July 4, 1999, at 19:43:43

> I have been taking effexor for 18 months and have suffered loads off side effects - sweating, nightmares, excessive sleeping, tiredness, nausea and worst of all excessive weight gain (3 stone). Has anyone else had such weight problems as my doctor seems sceptical????
> Also I have just been prescribed dothiepin instead and am not looking forward to the effexor withdrawal. Any advice??? Any news on effectiveness and/or side effects of dothiepin??
> thanks Catherine

I was able to tapern off Effexor by reducing
the dose by one per day per week.
Example: Current dose 225 mg/day = 3 (75mg) pills/day

Week 1 : 2 pills/day

Week 2: 1 pill/day

Week 3: 1/2 pill/day
Adjust as needed.

You can get off this stuff, but watch for rebound
depression, somatic twiches, etc. I had the weird
"electric eye syndrome" which is where you seem
to have this "electric" shock or buzz everytime
you quickly moved your eyes. Which is like 90%
of the time! But the effects did go away. Good Luck!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bigbertha thread:8280